# SDR CALA9700091

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN NR 2 SLAT LOWER SKIN NEAR ACTUATOR.  THE SLAT SKIN WAS REPAIRED IAW ECRA 5750-01159.
